# SDR USAA2013082100013

- Difficulty date: August 21, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 14,457 hours, 4,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2599
- Condition: Inoperative
- Location: R2 Door Slide
- Part time: 14,455 hours, 4,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOW SLIDE PRESSURE.  R & R R2 DOOR SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-400-001-A.  TEARDOWN REPORT CONFIRMED FAILURE OF SLIDE INFLATION RESERVOIR.
